§7. Appendix : the density of fugitive sets
Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 99-100.
@incollection{AST_1995__228__99_0,
     author = {Granville, A.},
     title = {{\textsection}7. {Appendix} : the density of fugitive sets},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     series = {Ast\'erisque},
     pages = {99--100},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1995__228__99_0/}
}
TY  - CHAP
AU  - Granville, A.
TI  - §7. Appendix : the density of fugitive sets
BT  - Columbia university number theory seminar - New-York, 1992
AU  - Collectif
T3  - Astérisque
PY  - 1995
SP  - 99
EP  - 100
IS  - 228
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1995__228__99_0/
LA  - en
ID  - AST_1995__228__99_0
ER  - 
%0 Book Section
%A Granville, A.
%T §7. Appendix : the density of fugitive sets
%B Columbia university number theory seminar - New-York, 1992
%A Collectif
%S Astérisque
%D 1995
%P 99-100
%N 228
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1995__228__99_0/
%G en
%F AST_1995__228__99_0
Granville, A. §7. Appendix : the density of fugitive sets, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 99-100. http://archive.numdam.org/item/AST_1995__228__99_0/

[Da] H. Davenport, Multiplicative Number Theory, Grad. Texts in Math. 74, 2nd edn., (Springer-Verlag, 1980). | MR | Zbl

[LMO] J. C. Lagarias, H. L. Montgomery and A. M. Odlyzko, A bound for the least prime ideal in Chebotarev density theorem, Inventiones Math. 54 (1979), 271-296. | DOI | EuDML | MR | Zbl